# SDR SWIA200110031

- Difficulty date: July 11, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 3,875 hours, 4,454 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER WARNING ON TAKE OFF ROLL.RAN BOTH ENGINES W/AUTO FEATHER ARMED.  APPLIED 60% TORQUE.  NO AUTO FEATHER WARNINGS.  OPS CHECK GOOD.
